# SDR C2XA09CL062

- Difficulty date: May 13, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 16,673 hours, 12,656 cycles
- Engine: Allsn AE3007A
- Engine time: 14,227 hours, 11,447 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23070401
- Part serial: CAE312063
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 14,227 hours, 11,447 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B

## Discrepancy

EWR FLIGHT NR 2158, THE CREW REPORTED A LAV SMOKE WARNING IN FLIGHT FOR ABOUT 5 MINUTES AND THEN WENT OUT. THE ACFT LANDED WITHOUT INCIDENT.  MX INSPECTED AND REPLACED THE NR2 ENGINE.  SUPPLEMENT TO FOLLOW.
